{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201302233132895960   Reference number:13A0442858

On Faltings’ annihilator theorem

Author (1):
Material:
Volume: 136  Issue:Page: 1205-1211  Publication year: 2008
JST Material Number: O5118A  ISSN: 0002-9939  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)

Return to Previous Page